EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 3, 11MM |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient, initial right knee implanted on an unknown date, had a revision procedure on (b)(6) 2024.The patient underwent a poly swap secondary to suspected infection.A truliant psc 3x11mm poly was explanted.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No device images or x-rays were provided.The explanted device is not available for return, reason unknown.No further information.
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Pma 510k cannot be determined; device is unknown.Catalog number, udi number, serial number, expiration and manufactured dates unknown.No implant date.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.